Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A new proof of Bernstein’s inequality for Legendre polynomials
HTML articles powered by AMS MathViewer

by V. Marić and M. Tomić PDF
Proc. Amer. Math. Soc. 48 (1975), 511-512 Request permission

Abstract:

A proof of the classical Bernstein’s inequality for Legendre polynomials via the Stieltjes representation for the latter is presented.
References
  • Gabor Szegö, Orthogonal polynomials, American Mathematical Society Colloquium Publications, Vol. 23, American Mathematical Society, Providence, R.I., 1959. Revised ed. MR 0106295
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A45
  • Retrieve articles in all journals with MSC: 33A45
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 511-512
  • MSC: Primary 33A45
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0357900-6
  • MathSciNet review: 0357900